# SDR CALA2024052401588

- Difficulty date: May 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Bs 340 S20r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT PROCEDURE AS PER PART 6, 51-00-16. IT WAS FOUND A CRACK HOLE AT STA 340 AND STGR 20R ON THE FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER. GENERATE UPDATE TO ATTACH IMAGES FROM THE DAMAGED HOLE AND CHANGE THE ATTRIBUTES TO MAJOR REPAIR AND SDR.
